# SDR HEEA082537

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,094 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 4,665 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: 9550158500
- Part serial: 3157
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE LEAD HAS OPEN IN THERMOCOUPLE END.
